# SDR USA2009F00002

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ARMED LIGHT ABOVE BOARDING DOOR L2 DOES NOT ILLUMINATE WHEN DOOR IS CLOSED AND ARMED.  MX RELAMPED THE L2 DOOR ARMED LIGHT.  OPS CHECK OK.  (K)
